# SDR TWAA0100913

- Difficulty date: January 3, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 25,057 hours, 12,178 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FWD SERVICE DOOR, CORROSION WAS FOUND AT DOOR FRAME OPENING AT LOWER FWD CORNER, STA 160, APPROX RBL 58 INCHES.  REMOVED CORROSION PER SPM 6-80-01.  TREATED AND PAINTED PER SRM 51-10-32.  INSTALLED REMOVED FASTENERS PER SRM 51-30.
